中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters    
Items/Page:    Sort:
Multiphase until formulas over Markov reward models: An algebraic approach [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2016-01-01, 卷号: 611, 页码: 116-135
Xu, M; Zhang, LJ; Jansen, DN; Zhu, HB; Yang, ZY
  |  
 
Efficient approximation of optimal control for continuous-time Markov games [期刊论文]
INFORMATION AND COMPUTATION, 2016-01-01, 卷号: 247, 页码: 106-129
Fearnley, J; Rabe, MN; Schewe, S; Zhang, LJ
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace